MathSciNet Relay Station
MathSciNet bibliographic data
MR575993 34C11 (58C10)
Komatsu, Hikosaburo Ultradifferentiability of solutions of ordinary differential equations. Proc. Japan Acad. Ser. A Math. Sci. 56 (1980), no. 4, 137–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement